# SDR CA120618005

- Difficulty date: May 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520*
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL CYLINDERS REPLACED DUE TO VALVE GUIDES BEING TOO TIGHT & BENDING THE PUSH RODS.
